Lump and pain when injecting. Am I wasting Test?

Page 2 of 2 First 12

  1. Quote Originally Posted by Buford795
    The lump happened to me too. What can I take to get rid of it?
    Change your source. It's not just an UG lab problem. I used German pharma test, very good, no pain. I used Serbian pharma test, not so good, much much pain.

  2. Quote Originally Posted by monsterbox View Post
    You got a good point about it balling up and that causes pain.

    If you bought bad stuff/good stuff straight oil it doesn't matter about the balling up. Its balling up because he's pushing it through a 22 which allows you to go lightspeed. Even injjecting a water based peptide in a 29g will ball up if you go to fast. He needs to slow down and count 60 seconds per ML.

    When you got to the doc and they give you a shot the idiot nurses jam the **** in like light speed. Lots of pain comes from the ball thats caused by the speed of injection.

    You do NOT want to rub the injection site, especially if you are using Prop. Hell no...this will cause whatever crystillization the occurs, if perhaps the ba/bb content isn't high enough for the potancy, to really tear up the muscle tissue.

    Best bet is to warm up the synringe with the oil in it, and the cap on the needle. Warm up the injection site/take a shower first. Alcohol swipe, let it dry. Then insert needle slowly using smallest needles as possible (i use a 27). Spend 60-100 seconds injecting. Go very very very slowly. Wait 30 seconds, then withdrawl slowly. Do not apply pressure, do not rub, just wipe the blood off and go about your way. No pain. And if you have pain its because your gear is overdosed without enough solvent properties.
    Best advice and clearly stated! I have found that warming up the solution in the pin under the running water faucet before injecting to really help and definitely slowly down on the plunger!!! I was just at the hospital the other day and the nurse freaking killed my hip with a shot and four days later its was still freaking sore and swollen, one day after I stuck my gear in the same side and usual sides little tender but went away. I inject 2ml total, so I swear the hardest part is holding the needling steady and freaking still while trying to push that thick **** through the pin, but it works!!

  3. I have had the same problem. I started my first cycle with Test 400 and I got a lump on my right glute (where my buddy injected) and it hurts like hell. It was only two days after and I dont know if it could be because of an infection or because he injected too fast. It was only half a cc though and we used a 21'' needle. The lump is kinda warm to the touch, however, I am pretty much always warm...I could be paranoid. I have read that Test 400 is known to be very painful. Some feedback would be nice. Thanks!



Similar Forum Threads

  1. Replies: 23
    Last Post: 09-01-2010, 06:00 AM
  2. unbearable pain from injecting
    By orangutan in forum Anabolics
    Replies: 3
    Last Post: 11-23-2008, 03:01 PM
  3. Injecting IGF without wasting any of it...?
    By utk1976 in forum IGF-1/GH
    Replies: 9
    Last Post: 05-06-2005, 06:55 AM
  4. Lump when injecting.
    By adrenalinaddict in forum Anabolics
    Replies: 3
    Last Post: 06-02-2004, 12:19 AM
Log in
Log in